Since the so-called Hermite–Hadamard type inequalities for convex functions were presented, their generalizations, refinements, and variants involving various integral operators have been extensively investigated. Here we aim to establish several Hermite–Hadamard–Fejér type inequalities for symmetrized convex functions and Wright-quasi-convex functions with a weighted function symmetric with respect to the midpoint axis on the interval involving the known generalized fractional integral operators. We also point out that certain known inequalities are particular cases of the results presented here.
Convex function Quasi-convex function Symmetrized convex function Wright-quasi-convex functions Hermite–Hadamard type inequalities Generalized fractional integral operators Hermite–Hadamard–Fejér type inequalities
Mathematics Subject Classification
26A33 26D10 26D15 33B20
This is a preview of subscription content, log in to check access.
This research is supported by Ordu University Scientific Research Projects Coordination Unit (BAP). Project Number: B-1809.
Compliance with ethical standards
Human participants or animals rights
This article does not contain any studies with human participants or animals performed by any of the authors.
Conflict of interest
Erhan Set declares that he has no conflict of interest. Junesang Choi declares that he has no conflict of interest. E. Aykan Alan declares that he has no conflict of interest.
Bombardelli, M., and S. Varošanec. 2009. Properties of \(h\)-convex functions related to the Hermite-Hadamard-Fejér inequalities. Computers and Mathematics with Applications 58: 1869–1877.MathSciNetCrossRefGoogle Scholar
Dahmani, Z. 2010. New inequalities in fractional integrals. International Journal of Applied Nonlinear Science 9 (4): 493–497.MathSciNetzbMATHGoogle Scholar
Dragomir, S.S. 2016. Symmetrized convexity and Hermite-Hadamard type inequalities. Journal of Mathematical Inequalities 10 (4): 901–918.MathSciNetCrossRefGoogle Scholar
Dragomir, S.S. 2017. Some inequalities of Hermite-Hadamard type for symmetrized convex functions and Riemann-Liouville fractional integrals. RGMIA Res. Rep. Coll 20: 15. (Art. 46).Google Scholar
Dragomir, S.S., and C.E.M. Pearce. 2000. Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs. Footscray: Victoria University.Google Scholar
Dragomir, S.S., and C.E.M. Pearce. 1998. Quasi-convex functions and Hadamard’s inequality. Bulletin of the Australian Mathematical Society 57 (3): 377–385.MathSciNetCrossRefGoogle Scholar
El Farissi, A., M. Benbachir, and M. Dahmane. 2012. An extension of the Hermite-Hadamard inequality for convex symmetrized functions. Real Analysis Exchange 38 (2): 467–474.MathSciNetCrossRefGoogle Scholar
Fejér, L. 1906. Uberdie Fourierreihen \(\prod\). Math. Naturwise. Anz Ungar. Akad., Wiss 24: 369–390. (in Hungarian).Google Scholar
Gorenflo, R., and F. Mainardi. 1997. Fractional Calculus: Integral and Differential Equations of Fractional Order, 223–276. Wien: Springer.Google Scholar
İşcan, İ. 2014 Hermite-Hadamard-Fejér type inequalities for convex functions via fractional integrals, arXiv preprint arXiv:1404.7722.
Raina, R.K. 2005. On generalized Wright’s hypergeometric functions and fractional calculus operators. East Asian Mathematical Journal 21 (2): 191–203.zbMATHGoogle Scholar
Sarıkaya, M.Z., E. Set, H. Yaldız, and N. Başak. 2013. Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities. Mathematical and Computer Modelling 57 (9): 2403–2407.CrossRefGoogle Scholar
Sarıkaya, M.Z., and H. Yıldırım. 2016. On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals. Miskolc Mathematical Notes 17 (2): 1049–1059.MathSciNetCrossRefGoogle Scholar
Set, E., A.O. Akdemir, and B. Çelik. On Generalization of Fejér type inequalities via fractional integral operator, Filomat(accepted).Google Scholar
Set, E., B. Çelik, and A.O. Akdemir. 2017. Some new Hermite-Hadamard type inequalities for Quasi-convex functions via fractional integral operator. AIP Conference Proceedings 1833 (1): 020021.CrossRefGoogle Scholar
Set, E., and B. Çelik. 2018. Generalized fractional Hermite-Hadamard type inequalities for \(m\)-convex and (\(\alpha\), \(m\))-convex functions. Communications Faculty of Sciences University of Ankara Series 67 (1): 351–362. Series A1.MathSciNetGoogle Scholar
Set, E., and B. Çelik. On generalizations related to the left side of Fejér’s inequality via fractional integral operator, Miskolc Mathematical Notes, (accepted).Google Scholar
Set, E., J. Choi, and A. Gözpınar. 2017. Hermite-Hadamard type inequalities for the generalized \(k\)-fractional integral operators. Journal of Inequalities and Application. https://doi.org/10.1186/s13660-017-1476-y(Article ID 206).
Set, E., and A. Gözpınar. 2017. Some new inequalities involving generalized fractional integral operators for several class of functions. AIP Conference Proceedings 1833 (1): 020038.CrossRefGoogle Scholar
Set, E., İ. İşcan, M.Z. Sarıkaya, and M.E. Özdemir. 2015. On new inequalities of Hermite-Hadamard-Fejér type for convex functions via fractional integrals. Applied Mathematics and Computation 259: 875–881.MathSciNetCrossRefGoogle Scholar
Set, E., M.A. Noor, M.U. Awan, and A. Gözpınar. 2017. Generalized Hermite-Hadamard type inequalities involving fractional integral operators. Journal of Inequalities and Applications. https://doi.org/10.1186/s13660-017-1444-6(Article ID 169).
Set, E., M.Z. Sarıkaya, M.E. Özdemir, and H. Yıldırım. 2014. The Hermite-Hadamard’s inequality for some convex functions via fractional integrals and related results. Journal of Applied Mathematics, Statistics and Informatics 10 (2): 69–83.MathSciNetCrossRefGoogle Scholar
Srivastava, H.M., and J. Choi. 2012. Zeta and q-Zeta Functions and Associated Series and Integrals. Amsterdam: Elsevier Science Publishers.zbMATHGoogle Scholar